# SDR ASAA0240082

- Difficulty date: July 16, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTING AT ROWS 9, 10 AND 11 INOPERATIVE.  RECONNECTED WIRE TERMINAL ENDS.  LIGHTS THEN FUNCTIONED PROPERLY.  (M)
